# SDR SWAA2019031330576

- Difficulty date: March 7, 2019
- Submitted: March 13, 2019
- Operation: Air carrier
- Aircraft: N462WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32466
- Aircraft time: 51,719 hours, 30,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A8121
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY SCUFF PLATE MOUNT ATTACHED ANGLE CORRODED AT BS 803, RBL 20.  R&R WEB PER SRM & DWG.
